# SDR FDEA201712233433

- Difficulty date: December 23, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 62,922 hours, 21,469 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SR105301003
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK LBL 75.25 NEAR STA 740 SEAT TRACK WORN. REPAIRED DAMAGE SEAT TRACK AT LBL75.25 STA 740 REFERENCE SRM 53-70-00 FIGURE 2A PAGE II VOL I.
